# SDR DALA2023080706417

- Difficulty date: July 19, 2021
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 ON W/A SMALL DENT IN THE CENTER ON THE LT HORZ L/E. CORRECTIVE ACTION: THE LH HORZ L/E WAS REPAIRED PER B757-200 SRM 51-70-10-2R. (7373248)
